Alert archive / Tennessee / River Flood Advisories in 2009
River Flood Advisory 21, NWS Nashville, TN
NWS Nashville, TN issued this river flood advisory at May 12, 2009, 10:48 AM CDT for Montgomery County, Tennessee. It was in force for 34 hr.
The area
The counties it named.
The facts
- Issued
- May 12, 2009, 10:48 AM CDT (15:48 UTC)
- Expired
- May 13, 2009, 9:07 PM CDT
- In force
- 34 hr
- Issued by
- NWS Nashville, TN
County Montgomery County, TN
The river
Written for the forecast point Cumberland River at Clarksville (CKVT1).
- Action stage
- 40 ft
- Minor stage
- 46 ft
- Moderate stage
- 50 ft
- Major stage
- 55 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03436500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS84 KOHX 121548 FLSOHX FLOOD ADVISORY NATIONAL WEATHER SERVICE NASHVILLE TN 1048 AM CDT TUE MAY 12 2009 ...THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A FLOOD ADVISORY FOR THE FOLLOWING RIVERS IN MIDDLE TENNESSEE... CUMBERLAND RIVER AT CLARKSVILLE AFFECTING MONTGOMERY COUNTY . ALTHOUGH WATER LEVELS ON THE CUMBERLAND RIVER AT CLARKSVILLEARE EXPECTED TO REMAIN BELOW FLOOD LEVEL...RIVER LEVELS REMAIN HIGH BUT ARE FORECAST TO SUBSIDE SLOWLY OVER THE NEXT COUPLE OF DAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC125-130348- /O.NEW.KOHX.FL.Y.0021.090512T1548Z-090514T0345Z/ /CKVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1048 AM CDT TUE MAY 12 2009 THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A * FLOOD ADVISORY FOR THE CUMBERLAND RIVER AT CLARKSVILLE. * AT 10AM TUESDAY THE STAGE WAS 42.9 FEET. * FLOOD STAGE IS 46.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 42.1 FEET THIS AFTERNOON. $$
4 follow-up statements
000 WGUS84 KOHX 122043 FLSOHX FLOOD ADVISORY NATIONAL WEATHER SERVICE NASHVILLE TN 343 PM CDT TUE MAY 12 2009 ...THE FLOOD ADVISORY CONTINUES FOR THE CUMBERLAND RIVER... CUMBERLAND RIVER AT CLARKSVILLE AFFECTING MONTGOMERY COUNTY . ALTHOUGH WATER LEVELS ON THE CUMBERLAND RIVER AT CLARKSVILLE ARE EXPECTED TO REMAIN BELOW FLOOD LEVEL...RIVER LEVELS REMAIN HIGH BUT ARE FORECAST TO SUBSIDE SLOWLY OVER THE NEXT COUPLE OF DAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC125-130843- /O.CON.KOHX.FL.Y.0021.000000T0000Z-090514T0345Z/ /CKVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 343 PM CDT TUE MAY 12 2009 THE FLOOD ADVISORY CONTINUES FOR THE CUMBERLAND RIVER AT CLARKSVILLE * UNTIL WEDNESDAY EVENING. * AT 03PM TUESDAY THE STAGE WAS 42.5 FEET. * FLOOD STAGE IS 46.0 FEET. * FORECAST...THE RIVER WILL FALL TO NEAR 41.2 FEET THIS EVENING. * AT 40.0 FEET...WATER LEVELS APPROACH LOW LYING AREAS ALONG THE BANKS. $$ MTP
000 WGUS84 KOHX 130115 FLSOHX FLOOD ADVISORY NATIONAL WEATHER SERVICE NASHVILLE TN 815 PM CDT TUE MAY 12 2009 ...THE FLOOD ADVISORY CONTINUES FOR THE CUMBERLAND RIVER...TENNESSEE RIVER... CUMBERLAND RIVER AT CLARKSVILLE AFFECTING MONTGOMERY COUNTY TENNESSEE RIVER AT CLIFTON AFFECTING DECATUR...HARDIN...PERRY AND WAYNE COUNTIES .WATER LEVELS ARE SLOWLY SUBSIDING ON BOTH THE TENNESSEE RIVER AT CLIFTON AND THE CUMBERLAND RIVER AT CLARKSVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC125-131315- /O.CON.KOHX.FL.Y.0021.000000T0000Z-090514T0345Z/ /CKVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 815 PM CDT TUE MAY 12 2009 THE FLOOD ADVISORY CONTINUES FOR THE CUMBERLAND RIVER AT CLARKSVILLE * UNTIL WEDNESDAY EVENING. * AT 07PM TUESDAY THE STAGE WAS 42.2 FEET. * FLOOD STAGE IS 46.0 FEET. * FORECAST...THE RIVER WILL FALL TO NEAR 40.2 FEET AFTER MIDNIGHT TONIGHT. $$ TNC039-071-135-181-131315- /O.CON.KOHX.FL.Y.0020.000000T0000Z-090514T1200Z/ /CLNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 815 PM CDT TUE MAY 12 2009 THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER AT CLIFTON * UNTIL THURSDAY MORNING. * FLOOD STAGE IS 370.0 FEET. * FORECAST...THE RIVER WILL FALL TO NEAR 365.0 FEET WEDNESDAY AFTERNOON. $$
000 WGUS84 KOHX 131323 FLSOHX FLOOD ADVISORY NATIONAL WEATHER SERVICE NASHVILLE TN 823 AM CDT WED MAY 13 2009 ...THE FLOOD ADVISORY CONTINUES FOR THE CUMBERLAND RIVER...TENNESSEE RIVER... CUMBERLAND RIVER AT CLARKSVILLE AFFECTING MONTGOMERY COUNTY TENNESSEE RIVER AT CLIFTON AFFECTING DECATUR...HARDIN...PERRY AND WAYNE COUNTIES . WATER LEVELS WILL CONTINUE TO SUBSIDE ON BOTH THE CUMBERLAND RIVER AT CLARKSVILLE AND THE TENNESSEE RIVER AT CLIFTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC125-140123- /O.CON.KOHX.FL.Y.0021.000000T0000Z-090514T0345Z/ /CKVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 823 AM CDT WED MAY 13 2009 THE FLOOD ADVISORY CONTINUES FOR THE CUMBERLAND RIVER AT CLARKSVILLE * UNTIL THIS EVENING. * AT 07AM WEDNESDAY THE STAGE WAS 41.0 FEET. * FLOOD STAGE IS 46.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 38.7 FEET THIS AFTERNOON. $$ TNC039-071-135-181-140123- /O.CON.KOHX.FL.Y.0020.000000T0000Z-090514T1200Z/ /CLNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 823 AM CDT WED MAY 13 2009 THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER AT CLIFTON * UNTIL THURSDAY MORNING. * FLOOD STAGE IS 370.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 365.4 FEET THIS AFTERNOON. $$
000 WGUS84 KOHX 140207 FLSOHX FLOOD ADVISORY NATIONAL WEATHER SERVICE NASHVILLE TN 907 PM CDT WED MAY 13 2009 ...THE FLOOD ADVISORY IS CANCELLED FOR THE CUMBERLAND RIVER... CUMBERLAND RIVER AT CLARKSVILLE AFFECTING MONTGOMERY COUNTY ...THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER... TENNESSEE RIVER AT CLIFTON AFFECTING DECATUR...HARDIN...PERRY AND WAYNE COUNTIES .WATER LEVELS ON THE CUMBERLAND RIVER WILL CONTINUE TO SUBSIDE...BUT EXPECT THE TENNESSEE RIVER TO REMAIN HIGH THROUGH THE WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC125-140237- /O.CAN.KOHX.FL.Y.0021.000000T0000Z-090514T0207Z/ /CKVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 907 PM CDT WED MAY 13 2009 THE FLOOD ADVISORY IS CANCELLED FOR THE CUMBERLAND RIVER AT CLARKSVILLE. * AT 09PM WEDNESDAY THE STAGE WAS 40.0 FEET AND FALLING. * FORECAST...THE RIVER WILL CONTINUE TO SUBSIDE. $$ TNC039-071-135-181-141407- /O.CON.KOHX.FL.Y.0020.000000T0000Z-090516T1200Z/ /CLNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 907 PM CDT WED MAY 13 2009 THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER AT CLIFTON * UNTIL SATURDAY MORNING. * FORECAST...THE RIVER WILL REMAIN NEAR 365.0 FEET THROUGH FRIDAY NIGHT. * AT 365.0 FEET...IN DECATUR COUNTY...LOW LYING AREAS OF THE RIVERSTONE MARINA BECOME INUNDATED. * AT 364.5 FEET...IN DECATUR COUNTY...WATER BEGINS TO INUNDATE PORTIONS OF SCENIC LANE IN THE RUSS FARM AREA AND ACCESS MAY BE LIMITED TO SOME HOUSES ALONG THE RIVER. * AT 364.0 FEET...IN WAYNE COUNTY...IN THE BEECH CREEK AREA WATER BEGINS TO INUNDATE LOW LYING AREAS ON THE NORTH END OF BEECHVIEW DRIVE AND THE BEECH LAKE CAMPGROUND ON BEECH LAKE ROAD. IN HARDIN COUNTY...WATER BEGINS TO INUNDATE THE LOW LYING AREAS OF COBB FARM IN NANCE BEND. $$
What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at May 12, 9:10 AM CDT, 1 hour 38 minutes earlier.
Area forecast discussion, May 12, 9:10 AM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 910 AM CDT TUE MAY 12 2009 .DISCUSSION... SKIES ARE GENERALLY CLEAR ACROSS THE MID STATE THIS MORNING. PATCHY HIGH CLOUDINESS IS NOTED TO THE WEST AND THAT MAY REACH OUR AREA LATER TODAY. TEMPS ALREADY INTO THE LOWER 60S AFTER OVERNIGHT LOWS IN THE MID 40S TO LOWER 50S. GRAPHICS AND NUMERICS BOTH SUPPORT TEMPS REACHING THE MID TO UPPER 70S TODAY. MAY TWEAK ZONES SLIGHTLY TO REFLECT THIS. OTW...WILL UPDATE SKY WORDING AS A MOSTLY SUNNY SKY WILL ABOUND FOR A GOOD CHUNK OF THE DAY. REMAINDER OF FCST IN GOOD SHAPE AS LIGHT EAST-SOUTHEAST WINDS EXPECTED TO PREVAIL. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 21
Hazardous weather outlook, May 12, 5:26 AM CDT, 5 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 526 AM CDT TUE MAY 12 2009 TNZ005>011-022>034-056>066-075-077>080-093>095-131030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 526 AM CDT TUE MAY 12 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. 17/MAG
Nearby
River Flood Advisories in Tennessee, 2009Every river flood advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.